# SDR 98ZZZM293

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832CA
- Make and model: Beech 1900D
- Aircraft serial: UE22
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 114388018
- Condition: Binding
- Location: Nlg Steering
- Part time: 8,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR HARD TO CASTER.  REPLACED POWER STEERING ACTUATOR.  (M)
